# SDR DALA2019102306105

- Difficulty date: October 8, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 76,711 hours, 15,004 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK - FWD CARGO COMPARTMENT FOUND 01EA SHEAR TIE CORROSION AT STA 368. BETWEEN S-38L AND S-37L. REF CPCP TASK NO:53-460-00. FWD CARGO COMPARTMENT AT STA368 BETWEEN S-38L AND S-37L 01EA NEW SHEAR TIE P/N:141T1222-21 MADE WITH RAW MATERIAL:7075-0-0.063" CLAD SHEET AS PER BOEING DRAWING:141T1222 AND TOPP 30-10-50. REV DATE:01/31/19. THE CORRODED SHEAR TIE REMOVED AND REPLACED AS PER B767-400 SRM 51-40-02. REV58. (LP1327803)
